<  Back to the Polytechnique Montréal portal

A note on the Pareto optimality of solutions to the linear bilevel programming problem

Patrice Marcotte and Gilles Savard

Article (1991)

An external link is available for this item
Research Center: GERAD - Research Group in Decision Analysis
PolyPublie URL: https://publications.polymtl.ca/55388/
Journal Title: Computers & Operations Research (vol. 18, no. 4)
Publisher: Elsevier BV
DOI: 10.1016/0305-0548(91)90096-a
Official URL: https://doi.org/10.1016/0305-0548%2891%2990096-a
Date Deposited: 02 Oct 2023 16:15
Last Modified: 05 Apr 2024 12:02
Cite in APA 7: Marcotte, P., & Savard, G. (1991). A note on the Pareto optimality of solutions to the linear bilevel programming problem. Computers & Operations Research, 18(4), 355-359. https://doi.org/10.1016/0305-0548%2891%2990096-a

Statistics

Dimensions

Repository Staff Only

View Item View Item